{"publication_status":"published","date_published":"2019-06-07T00:00:00Z","oa":1,"year":"2019","article_type":"original","main_file_link":[{"url":"https://arxiv.org/abs/1801.01389","open_access":"1"}],"_id":"7413","abstract":[{"text":"We consider Bose gases consisting of N particles trapped in a box with volume one and interacting through a repulsive potential with scattering length of order N−1 (Gross–Pitaevskii regime). We determine the ground state energy and the low-energy excitation spectrum, up to errors vanishing as N→∞. Our results confirm Bogoliubov’s predictions.","lang":"eng"}],"month":"06","isi":1,"language":[{"iso":"eng"}],"scopus_import":"1","citation":{"mla":"Boccato, Chiara, et al. “Bogoliubov Theory in the Gross–Pitaevskii Limit.” Acta Mathematica, vol. 222, no. 2, International Press of Boston, 2019, pp. 219–335, doi:10.4310/acta.2019.v222.n2.a1.","apa":"Boccato, C., Brennecke, C., Cenatiempo, S., & Schlein, B. (2019). Bogoliubov theory in the Gross–Pitaevskii limit. Acta Mathematica. International Press of Boston. https://doi.org/10.4310/acta.2019.v222.n2.a1","ama":"Boccato C, Brennecke C, Cenatiempo S, Schlein B. Bogoliubov theory in the Gross–Pitaevskii limit. Acta Mathematica. 2019;222(2):219-335. doi:10.4310/acta.2019.v222.n2.a1","ista":"Boccato C, Brennecke C, Cenatiempo S, Schlein B. 2019. Bogoliubov theory in the Gross–Pitaevskii limit. Acta Mathematica. 222(2), 219–335.","ieee":"C. Boccato, C. Brennecke, S. Cenatiempo, and B. Schlein, “Bogoliubov theory in the Gross–Pitaevskii limit,” Acta Mathematica, vol. 222, no. 2. International Press of Boston, pp. 219–335, 2019.","chicago":"Boccato, Chiara, Christian Brennecke, Serena Cenatiempo, and Benjamin Schlein. “Bogoliubov Theory in the Gross–Pitaevskii Limit.” Acta Mathematica. International Press of Boston, 2019. https://doi.org/10.4310/acta.2019.v222.n2.a1.","short":"C. Boccato, C. Brennecke, S. Cenatiempo, B. Schlein, Acta Mathematica 222 (2019) 219–335."},"issue":"2","day":"07","date_updated":"2023-09-06T15:24:31Z","external_id":{"isi":["000495865300001"],"arxiv":["1801.01389"]},"user_id":"c635000d-4b10-11ee-a964-aac5a93f6ac1","title":"Bogoliubov theory in the Gross–Pitaevskii limit","date_created":"2020-01-30T09:30:41Z","oa_version":"Preprint","quality_controlled":"1","page":"219-335","volume":222,"article_processing_charge":"No","publication":"Acta Mathematica","publication_identifier":{"eissn":["1871-2509"],"issn":["0001-5962"]},"department":[{"_id":"RoSe"}],"status":"public","publisher":"International Press of Boston","intvolume":" 222","doi":"10.4310/acta.2019.v222.n2.a1","author":[{"first_name":"Chiara","full_name":"Boccato, Chiara","last_name":"Boccato","id":"342E7E22-F248-11E8-B48F-1D18A9856A87"},{"full_name":"Brennecke, Christian","last_name":"Brennecke","first_name":"Christian"},{"last_name":"Cenatiempo","first_name":"Serena","full_name":"Cenatiempo, Serena"},{"full_name":"Schlein, Benjamin","first_name":"Benjamin","last_name":"Schlein"}],"type":"journal_article"}